# SDR ASAA2018022123666

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 9,021 hours, 3,060 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE LEFT FMC FAILED WHEN REQUESTING WINDS ON ROUTING DATA PAGE,  LEFT FMC RESOLVES AFTER RIGHT FMC,  PER QRH.  WINDS ONLY LOAD WITH RIGHT FMC SELECTED.  ACFT GROUNDED.  FOUND  PGM FAULT ON THE LEFT FMC.  PERFORMED TWO CIRCUIT BREAKER RESET.  OPS CHECKED GOOD. INTERMITTENT FAULT.  PERFORMED BITE ON LEFT AND RIGHT FMC BITE SHOWED NO CURRENT FAULTS IAW FIM 34-61, TASK 801. NO HISTORY IN LAST 30 DAYS.
